On dynamics of Lotka-Volterra type operators

Farrukh Mukhamedov, Mansoor Saburov

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)

Abstract

In the present paper, we study dynamics of Lotka-Volterra (LV) type operators defined in finite dimensional simplex. We introduce a new class of LV-type operators, called MLV type. Some concrete examples are also provided. We prove that trajectories of such kind of operators converge, and moreover, we find an estimation for fixed points of the introduced operators.

Original languageEnglish
Pages (from-to)59-64
Number of pages6
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume37
Issue number1
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Lotka-Volterra type operators
  • Simplex
  • Stability

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On dynamics of Lotka-Volterra type operators'. Together they form a unique fingerprint.

Cite this